Vol 24 No 3 (2019)

Published: 2019-04-23

Articles

Page 335-350

Page 385-403

Log-tangent integrals and the Riemann zeta function

Lahoucine Elaissaoui, Zine El-Abidine Guennoun
Abstract 235 | PDF Downloads 97 | DOI https://doi.org/10.3846/mma.2019.025

Page 404-421

An affirmative answer to quasi-contraction's open problem under some local constraints in JS-metric spaces

Sanaz Pourrazi, Farshid Khojasteh, Mojgan Javahernia, Hasan Khandani
Abstract 169 | PDF Downloads 77 | DOI https://doi.org/10.3846/mma.2019.027

Page 445-456